MAUDE Adverse Event Report: MIVI NEUROSCIENCE, INC. MIVI Q CATHETER; DISTAL ACCESS CATHETER

MIVI NEUROSCIENCE, INC. MIVI Q CATHETER; DISTAL ACCESS CATHETER
Model Number Q6-69145
Medical Device Problem Codes Off-Label Use (1494); Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
A 75-year-old male patient presented with a left superior division m2 occlusion.Patient underwent a thrombectomy procedure in left m2 where the q6 catheter was used with neuron max long sheath, prowler microcatheter, synchro guidewire, solitaire stent retriever and penumbra engine.Neuron max placed in left ica.Large cervical carotid artery aneurysm that was in the mid to distal cervical carotid artery & neuron max placed in that aneurysm.When advanced the q6 catheter to the mca occlusion, it was over a prowler microcatheter & synchro guidewire.Once microcatheter passed the clot, physician deployed solitaire sr, and while he let it dwell inside the clot, he noticed that the catheter started to flow up the mca.Catheter had become detached from the pusher wire.He tried to pull the stent retriever and capture the catheter, but he was unable to - stent retriever went through detached catheter.Tried a snared balloon to capture the catheter but was unsuccessful.Stopped procedure & called vascular surgery, who removed the catheter from the ica surgically.Patient's deficits remained stable, no neurological worsening from the initial clinical presentation.No vessel injury noted, and patient discharged to skilled nursing facility with mild right sided weakness, with aphasia consistent with initial clinical presentation.

Brand Name
MIVI Q CATHETER
Common Device Name
DISTAL ACCESS CATHETER
Manufacturer (Section D)
MIVI NEUROSCIENCE, INC.
6545 city west parkway
eden prairie 55344
Manufacturer (Section G)
MIVI NEUROSCIENCE, INC.
6545 city west parkway
eden prairie 55344
Manufacturer Contact
srija bandari
6545 city west parkway
eden prairie 55344
6124472897
MDR Report Key17577075
Report Number3011410509-2023-00003
Device Sequence Number18381861
Product Code DQY
UDI-Device IdentifierB293Q6691450
UDI-PublicB293Q6691450
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K192558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Model NumberQ6-69145
Device Catalogue NumberQ6-69145
Device Lot NumberM23010001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale